# SDR DALA1029085636

- Difficulty date: October 23, 2010
- Submitted: November 1, 2010
- Operation: Air carrier
- Aircraft: N536US
- Make and model: Boeing 757251
- Aircraft serial: 26483
- Aircraft time: 45,542 hours, 16,276 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Delaminated
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING L-CHECK FOUND DELAMINATION ON NR 5 SLAT SKIN TRAILING EDGE LOWER SKIN.  REPAIRED PER SRM 57-42-02 & SRM 51-70-10 REPAIR 4.
